# SDR AALA2018091879019

- Difficulty date: September 16, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 52,510 hours, 30,053 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE COVER DETACHED WHEN THE DOOR WAS OPENED.  SECURED THE DOOR SLIDE COVER. OPS CHECKED GOOD.
